# SDR A6WA201240260

- Difficulty date: January 28, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 22,001 hours, 21,952 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG LOWER TRUNNION HAS OVERSIZE HOLE (FWD HOLE).  REPAIRED IAW REO 601R-57-21-1594, REV.
